Ask a doctor

I Had Teosyal 18 Months Ago I Now Have Facial Numbness

Hi I had teosyal filler 18 months ago, I now had facial partial numbness on left side I have had it for 3 weeks. Do you think the filler has caused this or not? Carol.

Doctor Answers (2)

Unlikely

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

very unlikely it will be from the teosyl plus it usually reslves after a year 

you have to see a doctor to role out other pathology 


Saudi Arabia Plastic Surgeon

Facial Numbness

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
It is unlikely the numbness is from filler. Schedule an appointment with your family Dr to be assessed.

Hope this helps.

Martin Jugenburg, MD
Toronto Plastic Surgeon
5.0 out of 5 stars 205 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.